Translator Disclaimer
October 2000 Ranks of elliptic curves in families of quadratic twists
Karl Rubin, Alice Silverberg
Experiment. Math. 9(4): 583-590 (October 2000).

Abstract

We show that the unboundedness of the ranks of the quadratic twists of an elliptic curve is equivalent to the divergence of certain infinite series.

Citation

Download Citation

Karl Rubin. Alice Silverberg. "Ranks of elliptic curves in families of quadratic twists." Experiment. Math. 9 (4) 583 - 590, October 2000.

Information

Published: October 2000
First available in Project Euclid: 20 February 2003

zbMATH: 0959.11023
MathSciNet: MR1806293

Subjects:
Primary: 11G05

Rights: Copyright © 2000 A K Peters, Ltd.

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.9 • No. 4 • October 2000
Back to Top